# SDR UIEA200700265

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 94,356 hours, 19,381 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Delaminated
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT STRUT TRAILING EDGE FAIRING DOOR, PANEL NR 454AR, FORWARD LOWER CORNER HAS AN AREA OF 7.0 INCH BY 10.0 INCH AREA OF DELAMINATION.  ACCOMPLISHED PERMANENT REPAIR AS PER 747-200 SRM 51-40-06 FIG 4, SHEET 1 AND 747-200 SRM 51-40-20.  ALSO, REF: ATLAS AIR XEO NR 54-071207.
